# SDR DALA2018122607409

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 67,743 hours, 25,482 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 696 EMERGENCY AISLE LIGHT L53 INOP. CORRECTIVE ACTION: REMOVED AND REPLACED LAMP NO HELP FOUND GRND GD2962 DC LOOSE, RESECURED OPS CHECKS GOOD REF. B757 WDM 33-51. (4981050)
